Jan 31, 2007
I have had hiv 13 plus years. Recently my viral load jumped to 680,000 and I developed a disseminated rash. I currently take sustiva, truvada-is this the beginning of the end?
Response from Dr. Henry
Many patients can do OK clincially in spite of an elevated viral load. There are in increasing # of HIV drugs that are active against drug resistant HIV. I wide range of conditions other than HIV can cause skin rashes in patients so the rash needs to be evaluated. HIV specialists can often offer clinical help to patients even if their current regimen is failing (maintaining nutrition, prevention of opportunistic infection, hormone status). The CD4 count and some protection against illness can be afforded even by HIV regimens that are no longer ablet to control HIV replication. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
- Amoxicillin Syphilis Treatment
- Can Vaginal Fluid On The Condom Transmit Hiv?
- Can You Get Hiv From Breast Milk In The Eye?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.